# SDR 5APR577Y13

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N869AF
- Make and model: Pilats PC1247
- Aircraft serial: 869
- Aircraft time: 1,184 hours, 1,116 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Brake Assy
- Part time: 1,184 hours, 1,116 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AND ANNUAL INSPECTION THE RIGHT BRAKE OUTBOARD DISC WAS DISCOVERED BROKEN INTO TWO PIECES. REMOVED AND REPLACED RIGHT BRAKE ASSEMBLY IN ACCORDANCE WITH MAINTENANCE MANUAL INSTRUCTIONS.
